# SDR WWMA9700031

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CARGO SMOKE DETECTORS FAILED THE COCKPIT TEST.  MAINTENANCE RERACKED THE WARNING ELECTRONIC UNIT AND PERFORMED AN OPERATIONAL CHECK OF THE SMOKE DETECTORS AND TRIPLE CHIME VIA THE TEST PANEL.  CHECKS WERE GOOD AND THE AIRCRAFT FERRIED TO DFW.  MAINTENANCE IN DFW PERFORMED ALL OPERATIONAL CHECKS AND COULD NOT DUPLICATE ANY PROBLEMS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
